Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 374501, 6 pages
http://dx.doi.org/10.1155/2014/374501
Research Article

On the Signless Laplacian Spectral Radius of Bicyclic Graphs with Perfect Matchings

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2College of Science, China University of Petroleum, Shandong, Qingdao 266580, China
3College of Science, East China University of Science and Technology, Shanghai 200237, China

Received 3 April 2014; Accepted 22 May 2014; Published 11 June 2014

Academic Editor: Hung Nguyen-Xuan

Copyright © 2014 Jing-Ming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yun Shen, Shuchao Li, Lihua You, and Minjie Zhang, “On a conjecture for the signless Laplacian spectral radius of cacti with given matching number,” Linear and Multilinear Algebra, vol. 65, no. 3, pp. 457–474, 2017. View at Publisher · View at Google Scholar